Dennis Barrett
Title
Cited by
Cited by
Year
Quadratic Hamilton-Poisson systems on se(1,1): the inhomogeneous case
DI Barrett, R Biggs, CC Remsing
Acta Applicandae Mathematicae, 1-42, 2017
8*2017
Quadratic Hamilton-Poisson systems on se(1,1): the homogeneous case
DI Barrett, R Biggs, CC Remsing
International Journal of Geometric Methods in Modern Physics 12 (01), 2015
82015
Invariant nonholonomic Riemannian structures on three-dimensional Lie groups
DI Barrett, R Biggs, CC Remsing, O Rossi
Journal of Geometric Mechanics 8 (2), 139-167, 2016
62016
Optimal control of drift-free invariant control systems on the group of motions of the Minkowski plane
DI Barrett, R Biggs, CC Remsing
Proc. 13th European Control Conference, 2466-2471, 2014
52014
Affine Subspaces of the Lie Algebra se(1,1)
DI Barrett, R Biggs, CC Remsing
European Journal of Pure and Applied Mathematics 7 (2), 140-155, 2014
52014
Contributions to the Study of Nonholonomic Riemannian Manifolds
DI Barrett
Ph. D thesis, Rhodes University, 2016
22016
Affine distributions on a four-dimensional extension of the semi-Euclidean group
DI Barrett, R Biggs, CC Remsing
Note di Matematica 35 (2), 81-97, 2016
22016
A note on flat nonholonomic Riemannian structures on three-dimensional Lie groups
DI Barrett, CC Remsing
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 60 …, 2019
2019
Control Systems on the Engel Group
DI Barrett, CE McLean, CC Remsing
Journal of Dynamical and Control Systems 25 (3), 377-402, 2019
2019
Invariant optimal control on the three-dimensional semi-Euclidean group: control affine and quadratic Hamilton-Poisson systems [MSc thesis]
DI Barrett
Rhodes University, 2014
2014
Equivalence of Hamilton-Poisson Systems on 3D Lie-Poisson Spaces
DI Barrett
On Geodesic Invariance and Curvature in Nonholonomic Riemannian Geometry
DI Barrett, CC Remsing
The system can't perform the operation now. Try again later.
Articles 1–12